# SDR UALA2013060703982

- Difficulty date: June 5, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 70,423 hours, 13,160 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Structure
- Condition: Eroded
- Location: Eng1 Accous Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACCOUSTICAL LINER 4 O`CLOCK POSITION AFT OF FAN SECTION HAS AREAS OF ERROSION ON PREVIOUS REPAIR APPLIED FILLER TO AREA OF DAMAGE, REPAIR UNDER HEAT LAMP.  WILL NEED LAMP REMOVED AT END OF CURE, APPROX 1100 5JUN13. REMOVED HEAT LAMP.
